# SDR AALA20131004012

- Difficulty date: October 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 96,146 hours, 19,362 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX PILOT REPORTED TAT READING WAS INTERMITTENT & NEEDLE MOVING ERRATICALLY.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TWO RELAYS & TAT PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
